# SDR 2000ZZZX581

- Difficulty date: February 11, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: StandardAero Business Aviation Services, L.L.C., repair station UO2R221L
- Aircraft: SUAYD
- Make and model: Amd FALCON20F5
- Aircraft serial: 361
- System (JASC): 2800 · Aircraft Fuel System
- Part: Valve
- Part number: B97E51254
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REFUEL VENT VALVE OPERATES INCORRECTLY AFTER OVERHAUL.  WHEN POWER IS APPLIED TO THE 'OPEN' CIRCUIT, VALVE RUNS TO THE CLOSED POSITION AND THE VALVE POSITION INDICATOR (MECHANICAL INDICATES CLOSED.  ELECTRICALLY, THE VALVE INDICATES OPEN.
